# SDR SWAA043481

- Difficulty date: November 30, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 1,006 hours, 588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1619
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND R1 DOOR OUTSIDE EMERGENCY EXIT LIGHT INOP.  RELAMPED EMERGENCY EXIT LIGHT PER MM.
